# SDR ASAA2018081125760

- Difficulty date: August 11, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 4,576 hours, 1,128 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Strainer
- Condition: Clogged
- Location: Nr 1 Eng Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL STRAINER CLOGGED.  ACFT GROUNDED.
